Results: 1-25 | 26-50 | 51-75 | 76-96

Table of contents of journal: *Mathematical programming

Results: 1-25/96

Authors: POCHET Y WOLSEY LA
Citation: Y. Pochet et La. Wolsey, POLYHEDRA FOR LOT-SIZING WITH WAGNER-WHITIN COSTS, Mathematical programming, 67(3), 1994, pp. 297-323

Authors: NAGAMOCHI H ONO T IBARAKI T
Citation: H. Nagamochi et al., IMPLEMENTING AN EFFICIENT MINIMUM CAPACITY CUT ALGORITHM, Mathematical programming, 67(3), 1994, pp. 325-341

Authors: BROWN JR
Citation: Jr. Brown, BOUNDED KNAPSACK SHARING, Mathematical programming, 67(3), 1994, pp. 343-382

Authors: POTRA FA
Citation: Fa. Potra, A QUADRATICALLY CONVERGENT PREDICTOR-CORRECTOR METHOD FOR SOLVING LINEAR-PROGRAMS FROM INFEASIBLE STARTING POINTS, Mathematical programming, 67(3), 1994, pp. 383-406

Authors: FREUND RW JARRE F
Citation: Rw. Freund et F. Jarre, AN INTERIOR-POINT METHOD FOR FRACTIONAL PROGRAMS WITH CONVEX CONSTRAINTS, Mathematical programming, 67(3), 1994, pp. 407-440

Authors: HIGLE JL SEN S
Citation: Jl. Higle et S. Sen, FINITE MASTER PROGRAMS IN REGULARIZED STOCHASTIC DECOMPOSITION, Mathematical programming, 67(2), 1994, pp. 143-168

Authors: COMINETTI R SANMARTIN J
Citation: R. Cominetti et J. Sanmartin, ASYMPTOTIC ANALYSIS OF THE EXPONENTIAL PENALTY TRAJECTORY IN LINEAR-PROGRAMMING, Mathematical programming, 67(2), 1994, pp. 169-187

Authors: THOMAS FC LI YY
Citation: Fc. Thomas et Yy. Li, ON THE CONVERGENCE OF INTERIOR-REFLECTIVE NEWTON METHODS FOR NONLINEAR MINIMIZATION SUBJECT TO BOUNDS, Mathematical programming, 67(2), 1994, pp. 189-224

Authors: PENOT JP
Citation: Jp. Penot, OPTIMALITY CONDITIONS IN MATHEMATICAL-PROGRAMMING AND COMPOSITE OPTIMIZATION, Mathematical programming, 67(2), 1994, pp. 225-245

Authors: BANNERT T
Citation: T. Bannert, A TRUST REGION ALGORITHM FOR NONSMOOTH OPTIMIZATION, Mathematical programming, 67(2), 1994, pp. 247-264

Authors: WRIGHT MH
Citation: Mh. Wright, SOME PROPERTIES OF THE HESSIAN OF THE LOGARITHMIC BARRIER FUNCTION, Mathematical programming, 67(2), 1994, pp. 265-295

Authors: LUO ZQ PANG JS
Citation: Zq. Luo et Js. Pang, ERROR-BOUNDS FOR ANALYTIC SYSTEMS AND THEIR APPLICATIONS, Mathematical programming, 67(1), 1994, pp. 1-28

Authors: WRIGHT SJ
Citation: Sj. Wright, AN INFEASIBLE-INTERIOR-POINT ALGORITHM FOR LINEAR COMPLEMENTARITY-PROBLEMS, Mathematical programming, 67(1), 1994, pp. 29-51

Authors: ZHU CY
Citation: Cy. Zhu, SOLVING LARGE-SCALE MINIMAX PROBLEMS WITH THE PRIMAL DUAL STEEPEST DESCENT ALGORITHM, Mathematical programming, 67(1), 1994, pp. 53-76

Authors: VANROOYEN M ZHOU X ZLOBEC S
Citation: M. Vanrooyen et al., A SADDLE-POINT CHARACTERIZATION OF PARETO-OPTIMA, Mathematical programming, 67(1), 1994, pp. 77-88

Authors: CONN AR GOULD N TOINT PL
Citation: Ar. Conn et al., A NOTE ON EXPLOITING STRUCTURE WHEN USING SLACK VARIABLES, Mathematical programming, 67(1), 1994, pp. 89-97

Authors: SHAPIRO A
Citation: A. Shapiro, QUANTITATIVE STABILITY IN STOCHASTIC-PROGRAMMING, Mathematical programming, 67(1), 1994, pp. 99-108

Authors: MIZUNO S
Citation: S. Mizuno, POLYNOMIALITY OF INFEASIBLE-INTERIOR-POINT ALGORITHMS FOR LINEAR-PROGRAMMING, Mathematical programming, 67(1), 1994, pp. 109-119

Authors: TALLURI KT WAGNER DK
Citation: Kt. Talluri et Dk. Wagner, ON THE K-CUT SUBGRAPH POLYTOPE, Mathematical programming, 67(1), 1994, pp. 121-132

Authors: GUDER F MORRIS JG
Citation: F. Guder et Jg. Morris, OPTIMAL OBJECTIVE FUNCTION APPROXIMATION FOR SEPARABLE CONVEX QUADRATIC-PROGRAMMING, Mathematical programming, 67(1), 1994, pp. 133-142

Authors: BARANY I HOWE R SCARF HE
Citation: I. Barany et al., THE COMPLEX OF MAXIMAL LATTICE FREE SIMPLICES, Mathematical programming, 66(3), 1994, pp. 273-281

Authors: BONGARTZ I CALAMAI PH CONN AR
Citation: I. Bongartz et al., A PROJECTION METHOD FOR L(P) NORM LOCATION-ALLOCATION PROBLEMS, Mathematical programming, 66(3), 1994, pp. 283-312

Authors: KARZANOV AV
Citation: Av. Karzanov, MINIMUM-COST MULTIFLOWS IN UNDIRECTED NETWORKS, Mathematical programming, 66(3), 1994, pp. 313-325

Authors: FLETCHER R LEYFFER S
Citation: R. Fletcher et S. Leyffer, SOLVING MIXED-INTEGER NONLINEAR PROGRAMS BY OUTER APPROXIMATION, Mathematical programming, 66(3), 1994, pp. 327-349

Authors: HIRABAYASHI R JONGEN HT SHIDA M
Citation: R. Hirabayashi et al., STABILITY FOR LINEARLY CONSTRAINED OPTIMIZATION PROBLEMS, Mathematical programming, 66(3), 1994, pp. 351-360
Risultati: 1-25 | 26-50 | 51-75 | 76-96